BIROn - Birkbeck Institutional Research Online

On cosets in coxeter groups

Hart, Sarah B. and Rowley, P.J. (2012) On cosets in coxeter groups. Turkish Journal of Mathematics 36 (1), pp. 77-93. ISSN 1300-0098.

[img] Text (Refereed)
On_Cosets_in_Coxeter_Groups.pdf - Accepted Version
Restricted to Repository staff only

Download (232Kb) | Request a copy
Official URL:


In this paper the notion of Coxeter length for a subset of a Coxeter group is investigated for various subsets of a Coxeter group. Mostly cosets of various subgroups are examined as well as the associated idea of X-posets, which is a vast generalization of the Bruhat order.

Item Type: Article
Keyword(s) / Subject(s): coxeter group, Bruhat order, cosets, partially ordered sets
School or Research Centre: Birkbeck Schools and Research Centres > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
Depositing User: Sarah Hart
Date Deposited: 07 Dec 2012 09:49
Last Modified: 17 Apr 2013 12:33

Archive Staff Only (login required)

Edit/View Item Edit/View Item